# SDR DU4R2021060400075

- Difficulty date: June 4, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N362NC
- Make and model: Boeing 737330
- Aircraft serial: 25215
- Aircraft time: 59,504 hours, 56,339 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Part number: 65C331751
- Part serial: NONE
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT HAECO LAKE CITY, FLORIDA FOUND R/H WING T/E AILERON, #2 AILERON HINGE FITTING, PANEL ATTACH BOLT HOLES, HAVE CORROSION IN AND AROUND THEM.  S/O 660006 N/R 38406
